Fisher consistency of regression coefficients in GEE models with link misspecification

Sanford Weisberg, Chongsun Park

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)229-235
JournalComputational Statistics & Data Analysis
Volume27
StatePublished - 1998

Cite this

Fisher consistency of regression coefficients in GEE models with link misspecification. / Weisberg, Sanford; Park, Chongsun.

In: Computational Statistics & Data Analysis, Vol. 27, 1998, p. 229-235.

Research output: Contribution to journalArticle

@article{3de7a0146b8244ad97490f2e78a9c26b,
title = "Fisher consistency of regression coefficients in GEE models with link misspecification",
author = "Sanford Weisberg and Chongsun Park",
year = "1998",
language = "English",
volume = "27",
pages = "229--235",
journal = "Computational Statistics & Data Analysis",

}

TY - JOUR

T1 - Fisher consistency of regression coefficients in GEE models with link misspecification

AU - Weisberg, Sanford

AU - Park, Chongsun

PY - 1998

Y1 - 1998

M3 - Article

VL - 27

SP - 229

EP - 235

JO - Computational Statistics & Data Analysis

JF - Computational Statistics & Data Analysis

ER -